# SDR CALA2015073100631

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 20,185 hours, 6,732 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A11012
- Part serial: 11013382
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL WOULD NOT RETRACT ON TAKEOFF, MAINS RETRACTED.  VERIFIED FAULTS ON PSEU. R & R NOSE GEAR RETRACT ACTUATOR IAW AMM 32-33-11.  JACKED & CYCLED ALL 3 GEARS 10 TIMES. NO FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1533270, SN OFF 03382, ACTUATOR, NLG, OFF 29-3233-9-0001 3382 ON 29-3233-9-0001 4101.
